# SDR FDEA201004241348

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381192320601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK NR3 RT BETWEEN FRAMES 45 AND 54 HAS 4 EA CRACKS ON UPPER SURFACE AREA, MAX LENGTH .50 IN.  REMOVED DAMAGED TRACK AND REPLACED WITH NEW SEAT TRACK NR3 RT IN MAIN DECK BETWEEN FR 45 AND FR 54 IAW A310 SRM 51-72-10 PG 2.
